MathSciNet Relay Station
MathSciNet bibliographic data
MR1832711 92D30
Fan, Meng; Li, Michael Y.; Wang, Ke Global stability of an SEIS epidemic model with recruitment and a varying total population size. Math. Biosci. 170 (2001), no. 2, 199–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement